# SDR A6WA201340218802

- Difficulty date: February 6, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 26,406 hours, 24,959 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP DENTED AT TRAILING EDGE FO PANEL 583BB.  REPAIRED IAW BOMBARDIER REO 601R-57-52-2011.
